# SDR 20001204SH010

- Difficulty date: November 15, 2000
- Submitted: December 4, 2000
- Operation: General aviation
- Aircraft: N600EE
- Make and model: Piper PA-31-350
- Aircraft serial: 317952158
- Engine: Lyc TIO540J2BD
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Broken
- Location: Nr 6 Cylinder
- Stage of operation: CR
- How discovered: W
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE QUIT EN ROUTE.  THE PILOT ATTEMPTED TO RESTART THE DEAD ENGINE WITH NO SUCCESS.  A FORCED LANDING WAS SUCCESSFULLY MADE.  THE LEFT ENGINE WAS LATER REMOVED FROM THE AIRCRAFT AND INSTALLED ON A TEST STAND.  THE NR 6 CYLINDER MANIFOLD TO NOZZLE, TUBE ASSY WAS FOUND BROKEN.  A SERVICEABLE TUBE ASSY WAS INSTALLED FOR A TEST RUN.  THE ENGINE STARTED AND RAN WITH NO APPARENT PROBLEM.  THE BROKEN FUEL LINE WAS APPARENTLY THE REASON THE ENGINE QUIT, AND WHY THE PILOT COULD NOT GET IT RE-STARTED.  AS 93-02-05 WAS C/W 23.7 HOURS PRIOR TO THE ENGINE FAILURE.  (X)
